# SDR UPS02238807

- Difficulty date: June 7, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 6516479
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI FWD ENTRY DOOR GATE STOP LUG CRACKED ON UPPER GATE.  GATE REMOVED IAW MM 52-11-01, GATE REPLACED IAW MM52-11-01 AND SRM 51-30-2.
